Today is my first of the XL 150 mg. I've done research, asked some questions as a I didn't know everything to ask. I'm sensitive to all meds so the lowest dose to start is always best & usually works fine. Is this the lowest start dose because I've seen 75mg doses in reading about this med. I'm a lifer of depression. Also, I've taken Prozac for a couple of years and weened myself slowly but didn't tell my dr. Pharmacist doesn't recommend the 2 meds together but my dr, who is NOT a psychiatrist, says these 2 meds work well together in many ppl. I also take Klonipan for GAD as needed. I know everyone is different & meds affect us all differently, just looking for some positive & honest feedback. Anyone have seizures that never had any prior, lots of weight gain, use for anxiety? Any insight is appreciated! thx :)
Bupropion - Is 150 XL the lowest dose available & does anyone take it with Prozac?
- 22 Oct 2017 by Kalm66
- 22 October 2017
- prozac, depression, bipolar disorder, obesity, anxiety, obsessive compulsive disorder, panic disorder, smoking cessation, seasonal affective disorder, bupropion, major depressive disorder, dosage, anxiety and stress, research
Kalm66; pharm; is right we are all different and they can work different I do not know what is up with that pharmacist. If you feel safer call your doctor or a pharmacist from another store this combination is used a lot for people that have the very common side effect of impotence no sexual drive, men, and woman. And also used to boost other antidepressants. Don't break the bupropion the xl means it is timed release if you want a lower dose you need to get more from the doctor but normal most don't have a big problem with the one you have because it is released little by little over a 24 hour period. Hope that will help. And sorry about the caps I can't see well due to the chemotherapy but if you can't understand me my answer is pretty much as the other. Sorry but my eyes are very bad. And I have to use the magnifier glass. Remember one more thing sometimes the first day or two can be harder on you until your system gets used to it. Good luck chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jun 2014 • 1 answer
Posted 29 Dec 2015 • 4 answers
Posted 14 Mar 2016 • 3 answers
Posted 14 Oct 2016 • 1 answer
Posted 8 Jul 2018 • 2 answers